

Author: Bermudo S. Marcantognini S. Morán M.
Publisher: Springer Publishing Company
ISSN: 0011-4642
Source: Czechoslovak Mathematical Journal, Vol.56, Iss.4, 2006-12, pp. : 1147-1163
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Hankel operators and their symbols, as generalized by V. Pták and P. Vrbová, are considered. The present note provides a parametric labeling of all the Hankel symbols of a given Hankel operator
Related content






Hankel Operators on Weighted Fock Spaces
By Bommier-Hato Hélène Youssfi El
Integral Equations and Operator Theory, Vol. 59, Iss. 1, 2007-09 ,pp. :

